Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16

Thread: infected????

  1. #1
    gettingBIGGERfast is offline Associate Member
    Join Date
    Oct 2003
    Location
    Dallas
    Posts
    300

    Angry infected????

    its been a week since i put 2 cc of test 250 in my right quad. No soreness from the shot remained, but yesterday i noticed a soreness. Basically the same as injection pain. It isnt inflamed but seems to be slightly hotter (maybe not, i might be fooling myself) and i am worried about infection. would it really take a week for infection symptoms to pop up or what? should i scedule the doc? advise...

  2. #2
    ShredBundy's Avatar
    ShredBundy is offline Junior Member
    Join Date
    Jan 2003
    Location
    New Jersey
    Posts
    96
    I have the same concern right now too bro. Its only been 4 days and i have site pain and its a little firm were i shot. It isnt an absess or anything but if I were u Id massage it often, take a hot bath, sauna, w/e and give it another 2 days. A week later sounds a little odd. Did u train legs?

  3. #3
    gettingBIGGERfast is offline Associate Member
    Join Date
    Oct 2003
    Location
    Dallas
    Posts
    300
    Quote Originally Posted by Blake
    I have the same concern right now too bro. Its only been 4 days and i have site pain and its a little firm were i shot. It isnt an absess or anything but if I were u Id massage it often, take a hot bath, sauna, w/e and give it another 2 days. A week later sounds a little odd. Did u train legs?
    yeah i trained legs, but the pain is still only in one leg

  4. #4
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    bump

  5. #5
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    got the same shit happening in both shoulders, taking 175 prop eod, doesnt hurt, just fuckin weird, kinda feels itchy

  6. #6
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    bump

  7. #7
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by floyd_turbo
    bump
    I'm getting the same response here... seems if some of the injection leaks out of the muscle into the areas between muscles or into fat layers or area between muscle and skin, you get a histamine response... I got it big time with swollen butt, all red and rashy... my shot giver is a medical professional and has been helping give me the shots, I let him see what was happening and he explained that this is what it is... told me to take 2 benedril every 4 hours for couple days and it does reduce the ichyness and swelling, however during work hours, I'd be a zombie if I took benedril all day so I only take it in evenings... good thing is man does it help you sleep sleep sleep like a baby... it also helps to rub anti-itch creams because you DONT want to scratch it much or you make your rash worst.

  8. #8
    floyd_turbo's Avatar
    floyd_turbo is offline Member
    Join Date
    Aug 2003
    Posts
    867
    i got no rash, but swole up, how long did it take to go away? thanks bro

  9. #9
    woodiechopper is offline Associate Member
    Join Date
    Apr 2003
    Location
    Online
    Posts
    298
    Similar story here... injected 3cc of test isocaproate into my high hip a week ago, first day no problem, 2nd day, some pain, then amazing soreness so that I had to limp, a week later there is a large puffy area measuring about 3" x 8" extending from the top of my leg towards my groin. It is not hot, I don't have a fever, so I don't think it's an infection. I'm assuming it's the fluids draining away. I check with the lab and they claim the product has only 3%BA so that should not be the irritation.

    Thinking it was perhaps a one time problem, I did the other hip 3 days ago. Same symptoms...no problem first day, some soreness second day, now it's killing me.

    I'm going to reduce the dose to 1cc for the next time but this has never happened to me before.

    Any suggestions? Should I be taking antibiotics just in case?

  10. #10
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,978
    What brands are you running?

  11. #11
    woodiechopper is offline Associate Member
    Join Date
    Apr 2003
    Location
    Online
    Posts
    298
    PPL's LA Test

  12. #12
    woodiechopper is offline Associate Member
    Join Date
    Apr 2003
    Location
    Online
    Posts
    298
    PPL's LA test

  13. #13
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    i put a decent amount of homemade prop and tren into my biceps. same kinda thing happened (although it didn't take a week, more like 3 days). they kinda swelled up, then a kinda red rash broke out around the injection sites, oh and it was sore as fuck, could barely move my arms. i thought it was an infection, but i gave it a week and it went away.

    -- clocky

  14. #14
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by floyd_turbo
    i got no rash, but swole up, how long did it take to go away? thanks bro
    I am experiencing it now.. my last shot site was still swollen a little when I got this week's... this weeks was taken Friday and I was in bad shape all Sat and Sunday, but now I got the idea I think the anadrol (pills) I was taking had something to do with the bad reactions in the injection area... I quit the anadrols today and all the feel bad simptoms I had diminished quite a bit and my glute make some very fast progress with reduced swelling, rash and pain... I think it was my anadrols making everything worst... how about you guys, you taking any orals/pills? You might want to try skipping a day and see if your injection pain diminishes more quickly.

  15. #15
    JMOS26 is offline New Member
    Join Date
    Mar 2004
    Posts
    6
    I GOT A 2CC SHOT OF SUS 5 DAYS go it hurt a little for the first two day now it jusyt keeps getting biggger and more painful any suggestions do i have to get it draained and how do you tell a doctor about it

  16. #16
    King Test's Avatar
    King Test is offline Banned
    Join Date
    Sep 2003
    Location
    Coursing through your vei
    Posts
    96
    These are all reactions from the BA content. When you see those little red lines around the injection site, go to a doctor immediately. There have been hundreds of identical posts, try the search button also.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •